Zur Pellschen Gleichung
Mathematische Annalen (1926)
- Volume: 95, page 635-640
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topThielmann von, M. von. "Zur Pellschen Gleichung." Mathematische Annalen 95 (1926): 635-640. <http://eudml.org/doc/159148>.
@article{Thielmannvon1926,
author = {Thielmann von, M. von},
journal = {Mathematische Annalen},
pages = {635-640},
title = {Zur Pellschen Gleichung},
url = {http://eudml.org/doc/159148},
volume = {95},
year = {1926},
}
TY - JOUR
AU - Thielmann von, M. von
TI - Zur Pellschen Gleichung
JO - Mathematische Annalen
PY - 1926
VL - 95
SP - 635
EP - 640
UR - http://eudml.org/doc/159148
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.